Uniqueness conditions for the continuous solution for the discontinuity decomposition problem for a system of three equations
Doklady Akademii Nauk, Tome 153 (1963) no. 6, pp. 1245-1248
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_153_6_a4,
author = {V. F. Dyachenko},
title = {Uniqueness conditions for the continuous solution for the discontinuity decomposition problem for a system of three equations},
journal = {Doklady Akademii Nauk},
pages = {1245--1248},
year = {1963},
volume = {153},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_153_6_a4/}
}
TY - JOUR AU - V. F. Dyachenko TI - Uniqueness conditions for the continuous solution for the discontinuity decomposition problem for a system of three equations JO - Doklady Akademii Nauk PY - 1963 SP - 1245 EP - 1248 VL - 153 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1963_153_6_a4/ LA - ru ID - DAN_1963_153_6_a4 ER -
%0 Journal Article %A V. F. Dyachenko %T Uniqueness conditions for the continuous solution for the discontinuity decomposition problem for a system of three equations %J Doklady Akademii Nauk %D 1963 %P 1245-1248 %V 153 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1963_153_6_a4/ %G ru %F DAN_1963_153_6_a4
V. F. Dyachenko. Uniqueness conditions for the continuous solution for the discontinuity decomposition problem for a system of three equations. Doklady Akademii Nauk, Tome 153 (1963) no. 6, pp. 1245-1248. http://geodesic.mathdoc.fr/item/DAN_1963_153_6_a4/